MathSciNet Relay Station
MathSciNet bibliographic data
MR628449 26B25 (65K10)
McLinden, L.; Bergstrom, Roy C. Preservation of convergence of convex sets and functions in finite dimensions. Trans. Amer. Math. Soc. 268 (1981), no. 1, 127–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement